# SDR QXEA200400650

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 15,917 hours, 22,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0512
- Condition: Defective
- Location: Cargo Bay
- Part time: 15,573 hours, 22,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW OBSERVED AN INTERMITTENT SMOKE WARNING WHILE IN FLIGHT.  THE SYSTEM TESTS NORMALLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 1 SMOKE DETECTOR.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
